On Artin-Verdier Duality for Function Fields.
Mathematische Zeitschrift, Tome 188 (1984), pp. 91-100
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__188_173522,
author = {Christopher Deninger},
title = {On {Artin-Verdier} {Duality} for {Function} {Fields.}},
journal = {Mathematische Zeitschrift},
pages = {91--100},
year = {1984},
volume = {188},
zbl = {0585.14014},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173522/}
}
Christopher Deninger. On Artin-Verdier Duality for Function Fields.. Mathematische Zeitschrift, Tome 188 (1984), pp. 91-100. http://geodesic.mathdoc.fr/item/MZ_1984__188_173522/